Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Been smoking. Anxiety, unconsciousness, emotional rush. Why?

Hi, I have a friend who has been smoking put for maybe two years. he is also depressed. He had a bad trip last summer where he could not remember what had happened. He kept saying he was really scared and seemed really anxious. A couple of days ago he called me and days he had to talk to me in person about something important. He showed up at my house hyperventilating, anxious , and almost crying. After a while he started to just state out into space not responding to anything. Then he would try to stand up but couldn t. He was on the verge of fainting a few times. He said he hadn t eaten in the days but didn t want eat. He then started dating that he felt that he was gonna die, that he felt it, and those around him were in danger. He kept reaching got his razor blade saying that he had to die and that he was sorry. He then got a phone ca ll and after he hung up and seemed more calm but days he might hurt himself if left alone and he left. What happened?
Asked On : Fri, 15 Mar 2013
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

He is showing symptoms of anxiety, restlessness, emotional turmoil, crying spells. He is smoking pot for two years. These features are common in some susceptible individuals who smoke pot. Also as you have mentioned that he felt he would die, or he felt that those around him are in danger. He is showing bizarre behaviors. He is also suicidal. These are psychotic features seen with pot or cannabis. If not stopped at this state he may land up in some psychotic disorder. I will advise you to take him to a good psychiatrist for treatment of anxiety. Motivate him to stop taking cannabis. For immediate relaxation medicines like Etizolam, Clonazepam etc can be used in consultation of psychiatrist.

Dr. Seikhoo Bishnoi
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Abhijit Chakraborty's  Response
Hi ,welcome to HCM
He has death wish,anxity symptoms,crying spells. he should give up smoking. consult with a psychiatrist ,it may be a prodorm of a psychiatric disorder. tab Escitalopram 5mg plus tab clonazepam0.5 mg daily may help. thanks.
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor